Vol. 2, No. 2, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Roth's theorem in $\mathbb{Z}_4^n$

Tom Sanders

Vol. 2 (2009), No. 2, 211–234
Abstract

We show that if A 4n contains no three-term arithmetic progressions in which all the elements are distinct then |A| = o(4nn).

Keywords
Roth–Meshulam, cap set problem, Fourier, Freĭman, Balog–Szemerédi, characteristic 2, $\mathbb Z_4^n$, three-term arithmetic progressions
Mathematical Subject Classification 2000
Primary: 42A05
Milestones
Received: 14 November 2008
Revised: 30 March 2009
Accepted: 4 May 2009
Published: 1 May 2009
Authors
Tom Sanders
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Cambridge, CB3 0WA
United Kingdom
http://www.dpmms.cam.ac.uk/~tws22/